# SDR FDEA201604261378

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 146N6603261
- Part serial: 000519
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMING CUT OUT FWD LOWER CORNER AFT CARGO DOOR, REQUIRES REPAIR REPAIRED DOOR IAW SRM 52-30-02-2R FIG 201 REPAIR 4.  REF EA F-5230-TO324864 FOR TRACKING PURPOSES.  THIS REPAIR IS CLASSIFIED AS CATEGORY B MAJOR REPAIR.
